# SDR MASA97263

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE LINE CHECK INSPECTION, FOUND THE LEFT AFT EXIT FUSELAGE EMERGENCY LIGHT, ALL THREE CABIN ESCAPE HATCH EXIT SIGNS.  FORWARD AND AFT CENTER AISLE EXIT SIGNS AND ALL FOUR CENTER AISLE OVERHEAD EMERGENCY LIGHTS NOT ILLUMINATING.  RERACKED ALL EMERGENCY LIGHT POWER SUPPLIES.  SYSTEM OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
